# SDR GLBA20060763

- Difficulty date: May 15, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 20,551 hours, 25,029 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 214 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FS 214, OUTER SKIN & STRINGER 16, REPAIR PENDING, INSTALL FLUSH PATCH APPROXIMATLY 12" X 12"
